MathSciNet Relay Station
MathSciNet bibliographic data
MR825719 18F25 (13D15 19D55 20G10 20J06)
Aisbett, Janet On $K_3$ of truncated polynomial rings. Trans. Amer. Math. Soc. 294 (1986), no. 2, 517–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement